# SDR DALA2022060703971

- Difficulty date: June 3, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 80,952 hours, 25,433 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Drag Fitting
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 R/H ENG DRAG FTG CLAMP-UP HOLE #10 HAS 1 EACH INDICATION IN THE TOP OF THE FITTING LAYER AT THE 6 O'CLOCK POSITION LOOKING AFT. CORRECTIVE ACTION: ACCOMPLISHED REPAIR ON R/H FITTING HOLE #10 ON RH UPPER SKIN & DRAG FITTING OUTER WING BY REAMING HOLE TO FIRST OVER .5776". NO DEFECTS NOTED IAW ER/A 589741-14AD REV A. (2262477)
